# SDR 04FDEA01085

- Difficulty date: April 24, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Splice
- Part number: AFA7797501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO - STA 1671 RT LONGERON 30 SUSPECTED CRACK.  CENTER CARGO - STA 1671 RT LONGERON 30 SPLICE END FITTING REMOVED AND REPLACED AS PER SRM 51-33-01 VOL 2 AND DWG AFA7797.
